| Catalog Number |
121731052 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
04/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the patient presented with pain.The surgeon suspected a loose acetabular component and or possible infection.Dr.Went in and found just that, he removed the acetabular shell, insert and femoral head to help with the exposure.Once the shell, insert and head were removed, dr.Performed an extensive i&d.After the i&d dr.Then prepared the acetabulum for a pinnacle 58mm dpx shell and new insert.Dr.Checked the femoral stem and because it was well aligned and solidly fixed, the stem was retained.He only had to replace the femoral head with a 36+8.5 ts ceramic head.The patient was closed in his usual fashion.Doi: unknown dor: (b)(6) 2024.Affected side: right hip.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.